| Catalog Number |
VSTAS1 |
| Medical Device Problem Code |
Failure to Disconnect (2541)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a gyn procedure on an unknown date and a fibrin sealant preparation device was used.During the procedure, they were trying to disconnect the open spray tip on the fibrin sealant preparation device and the leur locks locked up on them.They had to eventually use a clamp to open the leur lock, which was needed to address attaching the laparoscopic tip.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint (b)(4).D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H6.Component code: g07002 - device not returned.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: · did the event occur during one or multiple patient procedures? x 3.· what is the total number of procedures? x 3.· have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).No.· please provide the following information for each patient event: 1.Is the user a new user to vistaseal? if not, how many times have they used vistaseal prior to this event? multiple times , more than 10.2.How many times have they applied the laparoscopic tip? all the cases.3.Was a sales representative present during the case when the issue was experienced? no.4.What is the product code (vst02, vst04, or vst10)? vst04.5.What is the lot number? all are discarded , i do not have one to report it out.6.Was any leakage or product solution observed at the luer locks connection? leakage noticed.7.Were there any unexpected outcomes or complications as a result of the event? no 8.Are there pictures of the damaged device available? no.9.Is the device available to be returned for evaluation? if so, please provide the status of the return and any available tracking information.No.This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information was requested, and the following was obtained: lnstituto grifols, s.A.(ig) received a notification through ethicon related to one unit of vistaseal 4ml, batch number unknown, where it was reported that they were trying to disconnect the open spray tip and the luer locks were blocked.There were no adverse consequences for the patient.Upon the reception of the notified incident, it was requested additional information such as the batch number of the affected unit, the experience of the user with the product, if any leakage was observed as well as pictures/samples of the involved device.The following additional information was received : ¿ the user is not new.¿ the batch number is unknown, and the product was discarded.¿ there are no pictures of the involved unit.Since the batch number is unknown and there are no pictures available to date, it has not been possible for ig to perform a proper investigation.Based on this, we proceed to close the complaint.This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.